Please use this identifier to cite or link to this item:
|Title:||Cisapride and torsades de pointes in a pacemaker patient||Authors:||Ng, K.-S.
|Keywords:||And permanent pacemaker
Prolonged QT interval
Torsades de pointes
|Issue Date:||2000||Citation:||Ng, K.-S., Tham, L.-S., Tan, H.-H., Chia, B.-L. (2000). Cisapride and torsades de pointes in a pacemaker patient. PACE - Pacing and Clinical Electrophysiology 23 (1) : 130-132. ScholarBank@NUS Repository.||Abstract:||Cisapride induced QT prolongation with consequent life-threatening arrhythmias including torsades de pointes has recently been documented but is rare. We report the case of a patient who had received permanent pacemaker therapy for complete AV block with symptomatic bradycardia dependent torsades de pointes, but suffered breakthrough torsades during cisapride therapy despite constant pacing.||Source Title:||PACE - Pacing and Clinical Electrophysiology||URI:||http://scholarbank.nus.edu.sg/handle/10635/129536||ISSN:||01478389|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.